# SDR CA050111004

- Difficulty date: January 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 55,623 hours
- Engine: Pwa JT8D15A
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 106055410
- Condition: Sticking
- Location: Hyd System
- Part time: 56,659 hours, 28,372 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) 'A' SYSTEM LOW LEVEL LIGHT ILLUMINATED, 'A' SYSTEM QUANTITY DOWN TO 2 GALLONS AFTER GEAR RETRACTION. CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MAINTENANCE ARRIVED AND INSPECTED AIRCRAFT AND FOUND 3 GALLONS INDICATING. FOUND SMALL LEAK ON B-NUT ON TAIL SKID ACTUATOR. ALSO FOUND HYDRAULIC QUANTITY TRANSMITTER STICKING ON 'A' SYSTEM RESERVOIR, INDICATION FLUCTUATED +/- 1.5 GALLONS BY TAPPING ON TRANSMITTER. TRANSMITTER REPLACED ENGINE RUNS CARRIED OUT WITH NO FURTHER LEAKS FOUND AND INDICATION WORKING CORRECTLY.
